# SDR AALA201909189016

- Difficulty date: September 1, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 16,979 hours, 8,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT DOOR CUT OUT LOWER SILL SHAPE FITTING BETWEEN FR 66 AND FR 68 AT S23R. REPLACED SILL SHAPE FITTING PER SRM 51-72-11.
